# SDR FDEA200902240699

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN ABOVE THE L-1 DOOR CORNERS ARE CHAFED AT FRAME 14C - FRAME 15C.  ACCOMPLISHED E.A. 6-5310-127928.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 51-31-20;  FIG 35 & SRM 53-10-  15;  FIG 107.
